Title: Local metric properties and regular stratifications of p-adic definable sets
Authors: Cluckers, Raf *
Comte, G. *
Loeser, F. * # ×
Issue Date: 2012
Publisher: Orell Füssli Verlag
Series Title: Commentarii Mathematici Helvetici vol:87 issue:4 pages:963-1009
ISSN: 0010-2571
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
* (joint) first author
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science